# SDR 752001

- Difficulty date: June 25, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N752SA
- Make and model: Boeing 747228F
- Aircraft serial: 21255
- Aircraft time: 119,391 hours, 23,211 cycles
- Engine: Ge CF650E2B
- Engine time: 62,145 hours, 11,355 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B945414
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, J, A

## Discrepancy

NR 3 ENGINE FIRE LOOP FAULT LIGHT ILLUMINATED WITH ASSOCIATED AURAL FIRE WARNING HORN.  ENGINE SHUTDOWN AND DISCHARGED FIRE EXTINGUISHER BOTTLE.  DUMPED 150,000 LBS OF FUEL AND RETURNED TO DEPARTING AIRPORT (RKSI).
